# SDR F3LA2010100600529

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 08258105
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0616; L-1 ENTRY LOWER EXIT LIGHT, THE LENS IS ILLEGIBLE. R & R LENS ASSY ON L-1 DOOR LOWER EXIT LIGHT IAW AMM 33-51-13-400-001 PAGE 3 STEP A 3 AND AMM 33-51-13-020-050 STEP A(1)(A)(B).
